I am 28 years old and until now I have been having normal periods. I had sex on the 19th of jan and my husband did use protection. But the condom was faulty. I took an I-Pill the next morning. But a week later, on the 26th I started with a very light period and it has been a week and the period has been light throughout. My normal period was to begin around the 10th of Feb.
I am completely unsure of what is going on, could you please advice me on this.
Thank you so much.
How are you? What other symptoms are present? Irregular periods such as change in flow or duration may be attributed to hormone changes caused by the contraceptive pill. If taken as prescribed, it is very effective and conception may be ruled out. It usually goes back to normal after the hormone levels goes back to normal. If it persists or other symptoms arise, it is best that you check with your doctor for proper evaluation. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.